Excitonic effects in nonlinear optical rectification in small semi-parabolic quantum dots

被引:30
作者
Baskoutas, S. [1 ]
Paspalakis, E. [1 ]
Terzis, A. F. [2 ]
机构
[1] Univ Patras, Dept Mat Sci, Sch Nat Sci, Patras 26504, Greece
[2] Univ Patras, Sch Nat Sci, Dept Phys, Patras 26504, Greece
来源
PHYSICA STATUS SOLIDI C - CURRENT TOPICS IN SOLID STATE PHYSICS, VOL 4, NO 2 | 2007年 / 4卷 / 02期
关键词
D O I
10.1002/pssc.200673242
中图分类号
TB3 [工程材料学];
学科分类号
0805 ; 080502 ;
摘要
We study the effects of excitons in nonlinear optical rectification in one-dimensional semi-parabolic quantum dots. We consider the case that the electron and the hole are confined in semi-parabolic potential with the same oscillator frequency. We present approximate analytical results in the strong confinement regime and find a closed-form relation between the nonlinear optical rectification coefficient of an exciton in the structure and the corresponding coefficient when only one electron exists in the structure. These results are also verified by numerical calculations performed with the potential morphing method. (c) 2007 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.
引用
收藏
页码:292 / +
页数:2
相关论文
共 6 条
[2]   Stability of an exciton bound to an ionized donor in quantum dots [J].
Baskoutas, S ;
Schommers, W ;
Terzis, AF ;
Kapaklis, V ;
Rieth, M ;
Politis, C .
PHYSICS LETTERS A, 2003, 308 (2-3) :219-225
[3]  
JACAK AL, 1998, QUANTUM DOTS
[4]   Nonlinear optical rectification in asymmetrical semiparabolic quantum wells [J].
Karabulut, I ;
Safak, H ;
Tomak, M .
SOLID STATE COMMUNICATIONS, 2005, 135 (11-12) :735-738
[5]   Exact numerical solution of Schrodinger's equation for a particle in an interaction potential of general shape [J].
Rieth, M ;
Schommers, W ;
Baskoutas, S .
INTERNATIONAL JOURNAL OF MODERN PHYSICS B, 2002, 16 (27) :4081-4092
[6]   Exciton effects on the nonlinear optical rectification in one-dimensional quantum dots [J].
Yu, YB ;
Zhu, SN ;
Guo, KX .
PHYSICS LETTERS A, 2005, 335 (2-3) :175-181